RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, Number 6, Pages 3–8 (Mi vmumm103)  

Mathematics

The length of minimal filling for a five-point metric space

B. B. Bednovab

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Bauman Moscow State Technical University

Abstract: The length of minimal filling of arbitrary five-points metric space is represented like function of length between points from this metric space.

Key words: Banach space, shortest network, minimal filling, Steiner point.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-08335


Full text: PDF file (329 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2017, 72:6, 221–225

Bibliographic databases:

UDC: 517.982.256+515.124.4
Received: 14.12.2016

Citation: B. B. Bednov, “The length of minimal filling for a five-point metric space”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, no. 6, 3–8; Moscow University Mathematics Bulletin, 72:6 (2017), 221–225

Citation in format AMSBIB
\Bibitem{Bed17}
\by B.~B.~Bednov
\paper The length of minimal filling for a five-point metric space
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2017
\issue 6
\pages 3--8
\mathnet{http://mi.mathnet.ru/vmumm103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748426}
\zmath{https://zbmath.org/?q=an:1381.05038}
\elib{http://elibrary.ru/item.asp?id=30598739}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2017
\vol 72
\issue 6
\pages 221--225
\crossref{https://doi.org/10.3103/S0027132217060018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419403000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040167049}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm103
  • http://mi.mathnet.ru/eng/vmumm/y2017/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    References:4
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019